MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. PURE GOLD TIEMANN 5-15ML PTFE STR H 16; CATHETER, UROLOGICAL

TELEFLEX MEDICAL SDN. BHD. PURE GOLD TIEMANN 5-15ML PTFE STR H 16; CATHETER, UROLOGICAL
Model Number IPN051269
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: the catheters stopped draining.The device was removed and replaced.There was no injury.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample has yet been received at the manufacturing facility for evaluation.In the absence of a sample, the batch card(s) for the complaint lot(s) was reviewed.No relevant findings were identified.A simulation test was done using representative sample from complaint sample under mdr 8040412-2019-00250.Visual examination on the representative sample from mdr 8040412-2019-00250 did not reveal any obvious defect or abnormality.There was no sign of kinking, clamp mark or collapse airline observed throughout the shaft.The catheters then were inflated with 10ml of water using a 10ml luer tip syringe.The balloons inflated without any difficulties faced.No latex particle or other foreign particle seen within the balloon.The inflation eye was normal, and no collapse of the inflation airline observed.Leaving the inflated balloon for 30 minutes showed no sign of leak on any part of the catheter.Deflations of the balloons by connecting empty luer tip syringe barrel to the valve were smooth, spontaneous, and complete.Repeat of inflation and deflation using the attached syringe gave similar observation with no problem experienced.In summary, as the complaint sample has not been received at our facility, further investigation could not be conducted to find out the real root cause of the non-drainage as reported.From simulation test, no abnormality found on the representative sample from complaint mdr 8040412-2019-00250.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
PURE GOLD TIEMANN 5-15ML PTFE STR H 16
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16467581
Report Number8040412-2023-00095
Device Sequence Number20129216
Product Code KOD
UDI-Device Identifier04026704303106
UDI-Public04026704303106
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN051269
Device Catalogue Number318116
Device Lot NumberKMA22C0203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown